New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
I have FM/often told to take vitamins, but they make me ill
0 Replies
p767 - April 9

Just wondering if any FM suffers come across this problem with vitamins. All doctors have gone thus far recommend taking vitamins. I've spent so much money on vitamins, I've even taken vitamins that a doctor only can purchase and give to patients. It doesn't matter if they are multivitamins, Vitamin B complex or calcium supplements . . .after 3 weeks of taking them, suddenly, I get a bad headaches, body aches, severe nausea. I immediately stop taking the vitamins within 3 to 4 days, I feel better. The doctors I've seen, don't understand nor believe me.

Does this happen to anyone? If so, have you found out why? I'd appreciate any feedback.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question